• I began interferon treatments 8/2011. In October I developed a large right axcellary abescess. After surgery I began sweating for no reason.

    Asked by Mindy91 on Thursday, April 5, 2012

    I began interferon treatments 8/2011. In October I developed a large right axcellary abescess. After surgery I began sweating for no reason.

    I have developed liver issues and my interferon treatments have been suspended since January. My sweating continues. I sleep with two fans and the house is kept at 58. I'm not close to menapase age and my hormon levels are ok. I did have another right axcellary abescess which requried drainage surgery. I have two questions: 1. Anyone else experience profuse sweating and how did you stop it? 2. Has anyone had reoccuring infections after a complete lympth node dissection? is there anything to help prevent the infections? Any thoughts, ideas

    1 Answer from the Community

    • arashkya's Avatar
      arashkya

      I wish I could help answer your questions. Unfortunately I didn't have many problems with interferon treatments. My liver did start to shut down though, but the nurses discovered that that was due to the amount of Tylenol I was taking during treatments. I simply switched to Excedrin for my pain, and my liver eventually balanced itself out.

      about 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more skin cancer - melanoma questions.  Also, don't forget to check out our Skin Cancer - Melanoma page.